MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION (TM) ADM CUP W/HA; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION (TM) ADM CUP W/HA; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 1235-2-562
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 01/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient's thigh was painful, surgery to replace with larger stem and shorter head and liner.X-ray confirms loosening of the acetabulum and shows radiolucency around the shell.
 
Additional Manufacturer Narrative
An event regarding pain and loosening was reported.The event was confirmed.A visual, functional and dimensional inspection could not be performed as the device was not returned.The provided medical information was submitted to a consulting clinician who confirmed the loosening of the acetabulum and radiolucency around the shell with provided x-rays but deemed the information insufficient and rejected it for a medical review.Review of oracle transactions indicate the devices were manufactured and accepted into finished goods.There have been no other events for the lot referenced.The provided medical information was submitted to a consulting clinician who confirmed the loosening of the acetabulum and radiolucency around the shell with provided x-rays but deemed the information insufficient and rejected it for a medical review.Further information such as primary and revision operative reports, past/clinical medical history, serial x-rays and examination of explanted components are needed to investigate this event further.If additional information and/or device becomes available, this investigation will be reopened.
 
Event or Problem Description

Brand Name
RESTORATION (TM) ADM CUP W/HA
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6461869
Report Number0002249697-2017-01151
Device Sequence Number407001
Product Code LPH
UDI-Device Identifier04546540638793
UDI-Public(01)04546540638793(11)160322(17)210224(10)G5951830
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2021
Device Model Number1235-2-562
Device Catalogue Number1235-2-562
Device Lot NumberG5951830
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2017
Supplement Date Received by Manufacturer11/30/2017
Initial Report FDA Received Date04/05/2017
Supplement Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight113